# SDR REXA2013042200640

- Difficulty date: April 20, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 25,454 hours, 22,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIPS AT FS 484 RBL 27 AND RBL 36 ARE CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-53-41-059.
